# SDR SWIA2019071946076

- Difficulty date: June 13, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP FS 559.0 LBL 36.0 TO LBL 45.0 WL 72.5 HAS CORROSION ON UPPER SURFACE.  (C-CHECK) RO: 07/18/2019 REMOVED AND REPLACED FLOOR SUPPORT STRAP IAW SRM.
